Alert archive / Nebraska / Tornado Warnings in 2005

Tornado Warning 33, NWS Hastings, NE

May 10, 2005Merrick County, Nebraska

NWS Hastings, NE issued this tornado warning at May 10, 2005, 7:47 PM CDT for Merrick County, Nebraska. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2005, 7:47 PM CDT (00:47 UTC)
Expired
May 10, 2005, 8:45 PM CDT
In force
58 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Merrick County, NE

The radar

The Grand Island radar (KUEX), 111 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 6:00 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2604 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2604 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1952 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 110048
TORGID
NEC121-110145-
/O.NEW.KGID.TO.W.0033.050511T0047Z-050511T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...BASEBALL SIZE HAIL LIKELY
NATIONAL WEATHER SERVICE HASTINGS NE
747 PM CDT TUE MAY 10 2005

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  MERRICK COUNTY IN CENTRAL NEBRASKA

* UNTIL 845 PM CDT

* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  POSSIBLE. TORNADO 17 MILES WEST OF CHAPMAN...OR ABOUT 11 MILES
  NORTHWEST OF GRAND ISLAND...MOVING EAST AT 15 MPH.
  THIS STORM HAS A HISTORY OF PRODUCING TORNADOES.
  BASEBALL SIZE HAIL IS LIKELY WITH THIS STORM.

* THE TORNADO IS EXPECTED TO BE NEAR...
  CHAPMAN AT 840 PM CDT...
  ARCHER AT 845 PM CDT...

PEOPLE IN MERRICK COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A
BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.

LAT...LON 4134 9760 4124 9776 4114 9786 4105 9806
      4089 9826 4138 9827 4138 9827 4127 9827
      4126 9810 4130 9790 4130 9771 4139 9769
      4139 9760 4139 9760

$$
HEINLEIN
3 follow-up statements
000 
WWUS53 KGID 110101
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
801 PM CDT TUE MAY 10 2005

NEC121-110145-
/O.CON.KGID.TO.W.0033.000000T0000Z-050511T0145Z/
MERRICK NE-
801 PM CDT TUE MAY 10 2005

...A TORNADO WARNING CONTINUES UNTIL 845 PM CDT FOR MERRICK COUNTY...

AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CHAPMAN...OR ABOUT
10 MILES NORTHEAST OF GRAND ISLAND...MOVING NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  CHAPMAN AT 805 PM CDT...
  PALMER AT 810 PM CDT...
  ARCHER AT 815 PM CDT...
  CENTRAL CITY AT 820 PM CDT...
  CLARKS AT 835 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 4134 9760 4124 9776 4114 9786 4105 9806
      4089 9826 4138 9827 4138 9827 4127 9827
      4126 9810 4130 9790 4130 9771 4139 9769
      4139 9760 4139 9760

$$

JCB
000 
WWUS53 KGID 110114
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
812 PM CDT TUE MAY 10 2005

NEC121-110145-
/O.CON.KGID.TO.W.0033.000000T0000Z-050511T0145Z/
MERRICK NE-
812 PM CDT TUE MAY 10 2005

...A TORNADO WARNING CONTINUES UNTIL 845 PM CDT FOR MERRICK COUNTY...

AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES WEST OF
CHAPMAN...OR ABOUT 10 MILES NORTHEAST OF GRAND ISLAND...MOVING EAST
AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  CHAPMAN AT 825 PM CDT...
  ARCHER AT 830 PM CDT...
  CENTRAL CITY AT 840 PM CDT...
  CLARKS AT 845 PM CDT...

LAT...LON 4134 9760 4124 9776 4114 9786 4105 9806
      4089 9826 4138 9827 4138 9827 4127 9827
      4126 9810 4130 9790 4130 9771 4139 9769
      4139 9760 4139 9760

$$

JCB
000 
WWUS53 KGID 110133
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
833 PM CDT TUE MAY 10 2005

NEC121-110145-
/O.CON.KGID.TO.W.0033.000000T0000Z-050511T0145Z/
MERRICK NE-
833 PM CDT TUE MAY 10 2005

...A TORNADO WARNING CONTINUES UNTIL 845 PM CDT FOR MERRICK COUNTY...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CHAPMAN...OR ABOUT
14 MILES NORTHEAST OF GRAND ISLAND...MOVING EAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  ARCHER AT 840 PM CDT...
  CENTRAL CITY AT 845 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

GOLFBALL SIZED HAIL WAS REPORTED 2 NORTH OF WORMS AT 826 PM. 

LAT...LON 4134 9760 4124 9776 4114 9786 4105 9806
      4089 9826 4138 9827 4138 9827 4127 9827
      4126 9810 4130 9790 4130 9771 4139 9769
      4139 9760 4139 9760

$$

JCB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 10, 3:23 PM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, May 10, 3:23 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
323 PM CDT TUE MAY 10 2005

.SHORT TERM...LATE AFTERNOON AND TONIGHT. UPPER LOW SITTING ON
PACIFIC COAST WITH SHORT WAVE RIDGE OVER CENTRAL U.S. WATER VAPOR
IMAGERY HAS THIS PATTERN SLOW TO MOVE WITH JET DIGGING IN BEHIND SO
WE SIT IN SW FLOW. BIG STORY IS THE SURFACE WARM FRONT WHICH HAS
BEEN LIFTING EVER SO SLOWLY ACROSS THE CWA DURING THE DAY. IT WAS
SOUTH OF THE NE/KS STATE LINE AT 12Z BUT HAS MOVED NORTH OF LXN AND
GRI AS OF 18Z. APPEARS IT WILL BE SOMEWHERE IN OUR NORTHERN CWA
AROUND CONVECTIVE INITITIATION TIME WHICH APPEARS TO BE ABOUT 21Z.
PARAMETERS LOOK GOOD AS ETA CAPE TO BE APPROX 4000 J/KG NEAR THE
FRONT WHILE LCL IS AROUND 1000-1200M.  SHEAR VALUES FROM SPC MESO
PAGE SHOWING VERY HIGH 0-3 SR HELICITY WHICH ARE VALIDATED FOR
NORTHEAST NEBRASKA BY NELEIGH PROFILER WHICH HAD 462 0-3 KM SRH AT
18Z. FORECAST SOUNDINGS SHOWING SOUTHERN HALF OF CWA SHOULD REMAIN
CAPPED IN THE WARM SECTOR. GUT FEELING IS THAT EARLIER SHIFT WAS
RIGHT ON WITH LIMITING THUNDERSTORMS TO AREAS NORTH OF HIGHWAY 92.
HOWEVER...DECIDED TO THROW IN A LITTLE CAUTION AND EXTEND SLIGHT
CHANCE DOWN TO INTERSTATE 80. ANYTHING THAT DOES POP COULD GO SEVERE
IN A HURRY WITH SUPERCELL POTENTIAL DEFINITELY THERE...ESPECIALLY IN
THE NE CWA.

.LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY. BIGGEST CONCERN DURING
THIS PERIOD RELATES TO SEVERE WEATHER THREAT WEDNESDAY.

THE STAGE IS SET TOMORROW AFTERNOON FOR A VERY ACTIVE SEVERE
WEATHER DAY ACROSS MUCH OF OUR CWA.  FRONT WILL REMAIN RATHER
STATIONARY ON WEDNESDAY...POSITIONED ACROSS OUR SOUTHERN CWA LIKELY
NEAR THE NE/KS STATE LINE.  THE QUASI-STATIONARY FRONT WILL BE THE
MAJOR PLAYER IN THE HASTINGS CWA DURING THE AFTERNOON HOURS...AS THE
DRYLINE WILL BE LOCATED FURTHER WEST ACROSS WESTERN KANSAS WITH A
TRIPLE POINT NEAR OR JUST WEST OF MCCOOK NEBRASKA.  BY MID AFTERNOON
CAPE VALUES OF 2500 J/KG...0-3KM SHEAR VALUES OF 35 TO 50 KTS...0-3KM
HELICITY VALUES OF 200 TO 350 M2/S2...AND CIN NEAR 0 J/KG WILL BE
IDEAL FOR CONVECTIVE DEVELOPMENT.  THUNDERSTORMS WILL QUICKLY GO
SEVERE BY EARLY TO MID AFTERNOON WITH SEVERE HAIL AND WIND THE
GREATEST THREAT ACROSS OUR NORTHERN CWA...WHILE TORNADOES WILL ALSO
BE POSSIBLE FURTHER SOUTH IN THE VICINITY OF THE FRONT.

THE BOTTOM LINE IS FRONTAL POSITION WHICH IS DEPENDENT ON
TONIGHTS CONVECTION.  THIS WILL BE THE KEY FACTOR IN PIN POINTING THE
LOCATION OF GREATEST SEVERE THREAT.

SURFACE FRONT SLIDES SOUTHEAST OF THE AREA BY THURSDAY BRINGING AN
END TO THE SEVERE WEATHER.  HOWEVER...A FEW ELEVATED THUNDERSTORMS
WILL STILL BE POSSIBLE THURSDAY DUE TO A LIMITED AMOUNT OF
ELEVATED INSTABILITY.  UPPER TROUGH DOES NOT FINALLY SLIDE THROUGH
THE REGION UNTIL LATE FRIDAY AND HAVE KEPT A SLIGHT CHANCE OF RAIN IN
THE FORECAST UNTIL THAT TIME.

UPPER LEVEL RIDGING WILL RESULT IN A DRY WEEKEND WITH THE NEXT
CHANCE OF THUNDERSTORMS HOLDING OFF UNTIL TUESDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

EWALD/WESELY
Hazardous weather outlook, May 10, 5:33 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT TUE MAY 10 2005

KSZ005-NEZ072>076-082>085-110500-
ADAMS NE-CLAY NE-FRANKLIN NE-FURNAS NE-GOSPER NE-HARLAN NE-
KEARNEY NE-PHELPS NE-PHILLIPS KS-WEBSTER NE-
INCLUDING THE CITIES OF...HASTINGS...HOLDREGE AND PHILLIPSBURG
533 PM CDT TUE MAY 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT AND
CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY PRODUCE
HAIL UP TO 1 INCH IN DIAMETER AND DAMAGING WINDS. ALL THUNDERSTORMS
PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT
INJURIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON...
WITH CHANCES CONTINUING THROUGH LATE THURSDAY.  SOME OF THE
THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH
LARGE HAIL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

KSZ006-007-017>019-NEZ077-086-087-110423-
FILLMORE NE-JEWELL KS-MITCHELL KS-NUCKOLLS NE-OSBORNE KS-ROOKS KS-
SMITH KS-THAYER NE-
533 PM CDT TUE MAY 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER 1 AM CDT...HOWEVER SEVERE
WEATHER IS NOT ANTICIPATED.  ALL THUNDERSTORMS DO PRODUCE LIGHTNING
AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT POTENTIAL INJURIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY
AFTERNOON...WITH CHANCES CONTINUING THROUGH LATE THURSDAY.  SOME OF
THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH
LARGE HAIL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

NEZ039>041-046>049-060>064-110430-
BUFFALO NE-DAWSON NE-GREELEY NE-HALL NE-HAMILTON NE-HOWARD NE-
MERRICK NE-NANCE NE-POLK NE-SHERMAN NE-VALLEY NE-YORK NE-
INCLUDING THE CITIES OF...GRAND ISLAND...KEARNEY...LEXINGTON AND YORK
533 PM CDT TUE MAY 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT
AND CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY
PRODUCE LARGE HAIL EXCEEDING 2 INCHES IN DIAMETER...DAMAGING WINDS
AND ISOLATED TORNADOES. ALL THUNDERSTORMS PRODUCE LIGHTNING AND
PRECAUTIONS SHOULD BE TAKEN TO PREVENT INJURIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON...
WITH CHANCES CONTINUING THROUGH LATE THURSDAY.  SOME OF THE
THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH
LARGE HAIL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

LEWIS

In the hours before

Special weather statement, May 10, 6:11 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
611 PM CDT TUE MAY 10 2005

NEZ039>041-046>049-061>064-110600-
BUFFALO-GREELEY-HALL-HAMILTON-HOWARD-MERRICK-NANCE-POLK-SHERMAN-
VALLEY-YORK-
INCLUDING THE CITIES OF...GRAND ISLAND...KEARNEY...ORD...YORK
611 PM CDT TUE MAY 10 2005

...TORNADO WATCH 243 IS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

THE STORM PREDICTION CENTER HAS ISSUED TORNADO WATCH NUMBER
243...VALID UNTIL 1 AM CDT WEDNESDAY FOR THE FOLLOWING COUNTIES...

IN SOUTH CENTRAL NEBRASKA...

BUFFALO...GREELEY...HALL...HAMILTON...HOWARD...MERRICK...NANCE...
POLK...SHERMAN...VALLEY AND YORK.

LEWIS
Special weather statement, May 10, 7:10 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
710 PM CDT TUE MAY 10 2005

KSZ005-006-NEZ060-072>075-082>085-110700-
ADAMS-DAWSON-FRANKLIN-FURNAS-GOSPER-HARLAN-KEARNEY-PHELPS-PHILLIPS-
SMITH-WEBSTER-
INCLUDING THE CITIES OF...HASTINGS...HOLDREGE...LEXINGTON...MINDEN...
PHILLIPSBURG
710 PM CDT TUE MAY 10 2005

.NOW...
...THE STORM PREDICTION CENTER HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 244...VALID UNTIL 2 AM CDT WEDNESDAY FOR THE FOLLOWING
COUNTIES...

IN SOUTH CENTRAL NEBRASKA...

DAWSON...GOSPER...FURNAS...HARLAN...PHELPS...
KEARNEY...FRANKLIN...ADAMS...WEBSTER

IN NORTH CENTRAL KANSAS...

PHILLIPS...SMITH

WESELY
Local storm report, May 10, 7:18 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
718 PM CDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             5 N CAIRO               41.07N 98.61W
05/10/2005  0.25 INCH        HOWARD             NE   LAW ENFORCEMENT

            BASEBALL SIZE HAIL 5 MILES NORTH OF CAIRO...ALONG HIGHWAY
            11 AT MILE MARKER 26. REPORTED AT CENTURA SCHOOL.

&&

SJC
Local storm report, May 10, 7:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
739 PM CDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TORNADO          3 W GRAND ISLAND        40.92N 98.42W
05/10/2005                   HALL               NE   LAW ENFORCEMENT

            DEPUTY REPORTED TORNADO AT CAPITAL AND ENGELMAN ROADS.

&&

SJC

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:22 PM CDTSevere Thunderstorm WarningGIDHall38 min
May 10, 7:23 PM CDTTornado WarningGIDKearney56 min
May 10, 7:28 PM CDTTornado WarningGIDHall47 min
May 10, 7:30 PM CDTTornado WarningGIDPhelps23 min
May 10, 7:36 PM CDTTornado WarningGIDHoward54 min
May 10, 7:41 PM CDTTornado WarningGIDBuffalo49 min
May 10, 8:07 PM CDTTornado WarningGIDHall53 min
May 10, 8:18 PM CDTSevere Thunderstorm WarningGIDAdams48 min
May 10, 8:29 PM CDTSevere Thunderstorm WarningGIDHoward52 min
May 10, 8:37 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton53 min
May 10, 8:42 PM CDTTornado WarningGIDMerrick63 min
May 10, 8:52 PM CDTSevere Thunderstorm WarningGIDHamilton53 min
May 10, 8:52 PM CDTTornado WarningGIDHamilton53 min
May 10, 9:00 PM CDTSevere Thunderstorm WarningGIDHall25 min
May 10, 9:09 PM CDTTornado WarningGIDPolk66 min
May 10, 9:18 PM CDTSevere Thunderstorm WarningGIDNance57 min
May 10, 9:24 PM CDTTornado WarningGIDYork66 min
May 10, 9:44 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick27 min
May 10, 10:15 PM CDTSevere Thunderstorm WarningGIDPolk36 min
May 11, 3:11 PM CDTSevere Thunderstorm WarningGIDKearney49 min
May 11, 3:39 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan66 min
May 11, 3:47 PM CDTSevere Thunderstorm WarningGIDBuffalo58 min
May 11, 3:47 PM CDTSevere Thunderstorm WarningGIDAdams, Webster58 min
May 11, 3:52 PM CDTTornado WarningGIDAdams, Webster38 min
May 11, 3:55 PM CDTTornado WarningGIDFurnas, Harlan47 min
May 11, 4:01 PM CDTTornado WarningGIDKearney44 min
May 11, 4:26 PM CDTTornado WarningGIDAdams64 min
May 11, 4:37 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper53 min
May 11, 4:41 PM CDTTornado WarningGIDBuffalo, Kearney49 min
May 11, 4:45 PM CDTSevere Thunderstorm WarningGIDNuckolls33 min
May 11, 5:00 PM CDTSevere Thunderstorm WarningGIDHall60 min
May 11, 5:23 PM CDTTornado WarningGIDAdams, Clay42 min
May 11, 5:31 PM CDTTornado WarningGIDGosper46 min
May 11, 5:33 PM CDTSevere Thunderstorm WarningGIDDawson57 min
May 11, 5:37 PM CDTFlash Flood WarningGIDAdams, Hall4 hr
May 11, 5:44 PM CDTSevere Thunderstorm WarningGIDHamilton61 min
May 11, 5:54 PM CDTSevere Thunderstorm WarningGIDHall66 min
May 11, 6:13 PM CDTSevere Thunderstorm WarningGIDMerrick62 min
May 11, 6:19 PM CDTTornado WarningGIDDawson56 min
May 11, 6:26 PM CDTSevere Thunderstorm WarningGIDPhelps64 min
May 11, 6:40 PM CDTSevere Thunderstorm WarningGIDAdams52 min
May 11, 6:44 PM CDTSevere Thunderstorm WarningGIDBuffalo61 min
May 11, 6:45 PM CDTSevere Thunderstorm WarningGIDHamilton39 min

Nearby

Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.